# SDR 04FDEA03305

- Difficulty date: December 1, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP OUTBOARD FITTING OUTBOARD STRAP PIVOT HOLE SURROUNDING AREA OF HOLE SURFACES FOUND PITTING CORROSION OUT OF LIMIT.  LEFT HAND INBOARD FLAP OUTBOARD FITTING OUTBOARD STRAP REPLACED BY NEW STRAP AS PER SRM 51-33-01 VOL II.
